# SDR DL76L001245

- Difficulty date: July 2, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 13,163 hours, 2,060 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Part serial: 172009
- Condition: Inoperative
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LEFT RECIRCULATION FAN PRODUCED AN ELECTRICAL ODOR AND WAS  INOPERATIVE.   REPLACED SAME
